Friday, May 02, 2008
so far, this has been the most bothersome of the side effects i've experienced. my headache doctor just (at the last visit) bumped up my emsam patch
dosage to 12 mg. it is an anti-depressant that is, in this case, acting (or supposed to be acting) as a migraine preventative.
however, it's messing with my already low blood pressure and giving me dizzy spells, especially first thing in the morning, and when i get up from sitting or laying down. i do a fair amount of 'sit down before i fall down' these days, which is annoying. but better than fainting and bonking my head. i also drink as much water as i can stand -- the nurses at the hospital said that helps.
really, i am lucky -- when i think of the dozens of pills and things i have tried for preventatives over the years, my side effects have been few. some nausea, a little weight loss, some weight gain.....but this has been the most annoying. it's been less than 2 weeks now, so i'm hoping my body will still adjust itself to the dosage and the dizziness won't be a permanent part of taking this dose!
Labels: meds, migraines, side effects
| posted by Emily at 11:40 AM
Muum had this to say:
let's not forget the hairloss! yikes!
- 12:05 PM
Emily had this to say:
oh yeah! that was the worst one, i agree! my hair started falling out while i was taking trazadone. weird.
- 12:10 PM
kimberlie had this to say:
oh you poor buggar! Although, this is a good excuse to rest...!
- 6:43 PM
Grim Reality Girl had this to say:
Remember to sit up very slowly and to move to standing very slowly... it may help.
As for trazadone -- I took that to help me sleep! It worked GREAT until I had hormonal side effects (not hair loss...).
Good luck! I'm praying for you!
- 9:09 AM
Back To the Main Page